# SDR CA981214014

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 24670011
- Condition: Broken
- Location: Rudder Pedal
- Part time: 7,357 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TAXIING, THE PILOTS RIGHT RUDDER PEDAL TORQUE TUBE FAILED.  WELD HAD BROKEN.
